A remark on the (2,2)-domination number

Torsten Korneffel, Dirk Meierling, Lutz Volkmann
Discuss. Math. Graph Theory 28 (2008), no. 2, 361--366.

BibTeX references

@Article\{KMV08a,

author = "Korneffel, Torsten and Meierling, Dirk and Volkmann, Lutz",

title = "A remark on the (2,2)-domination number",

journal = "Discuss. Math. Graph Theory",

number = "2",

volume = "28",

pages = "361--366",

year = "2008",

note = "http://www.discuss.wmie.uz.zgora.pl/gt/index.php",

}

Other publications in the database

» Torsten Korneffel
» Dirk Meierling
» Lutz Volkmann